Pill Report: Pharaoh
Pharaoh

Manchester

Posted by
September 18, 2019
Date Submitted
curser oi 00
Description
3d pharaoh head orange with breakline on back and words printed saying 'warning pharaoh 240mg'
Last Update
September 18, 2019
Logo
Pharaoh head
Colour
Orange
Shape
3d Pharaoh head
Texture
Hard press
Suspected Contents
MDxx + Unknown
Rating
Adulterated
Warning
Yes
Tested
No
Consumed
Yes
User Report

Whatever you do avoid these pills they are extremely dangerous. At first they feel like an mdma onset however this is deceptive. They are actually very dangerous I had them at night and the next morning I felt extremely unwell I couldn't stand up without going faint/light headed and had to keep sitting back down to avoid going unconscious and falling over due to blacking out. Urinating the next morning made the blackout effect even more powerful. I've actually experienced this from pills when I was younger and did actually go unconscious then that's how I knew not to try and fight the feeling this time. Just be warned do not try orange pharaohs they are very dangerous and if you ever feel like you are about to black out after taking pills when you stand up then just sit back down as quickly as you can and avoid walking anywhere it's important. Please be careful and I repeat don't take orange pharaoh pills they make you feel terrible about 8 hours later they will cause you serious problems they actually felt a bit like mdma before they made me feel in danger. Just trust me I've tried pills enough times and these are not the real deal. Avoid avoid avoid. Sorry if the reports not the best it was months ago I tried these and my phone ran out of battery right at the end of writing the original report on them and I can't remember everything I was going to submit I'm sorry I didn't make a report sooner but my original account doesn't work anymore. Just stay away from these they're really dangerous.

3 Comments

dirkgently (member since January 2, 2018)

Blacking out when standing *could* be a sign of dehydration causing low blood pressure, but that's a fair warning.

September 18, 2019, 4:35 pm GMT

mikbee (member since September 11, 2010)

me and the wife had these at the weekend. had 3 each. testest positive for md on marquis. wernt to strong tho coming up. md feeling off them but defo summat else in them as we started tripping off them. just felt a bit wierd. wont be buying them again.

September 18, 2019, 5:00 pm GMT

etekz (member since October 5, 2014)

How much did you take? You talk about taking pillS. I gues u dropped more then one. The blackout effect are similair to dehydration and overdosing. Could also be RC like 6-apb. If you redose on some RC's you can get similair effects. Test your pills or buy testkit.

September 19, 2019, 1:13 pm GMT

ABOUT PILLREPORTS

Pillreports is a global database of Ecstasy" pills based on both subjective user reports and scientific analysis. "Ecstasy" is traditionally the name for MDMA based pills, however here we also include closely related substances such as MDA, MDEA, MBDB. Pills sold as "Ecstasy" often include other, potentially more dangerous, substances such as methamphetamine, ketamine and PMA.